MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2020.The patient presented on (b)(6) 2023 and patient reached our in horizontal adducted position and felt "pop" with pain.The patient was revised on (b)(6) 2023.The case report form indicates that this event is possibly related to device, definitely not related to procedure.Outcome: resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
Pending investigation.D10: serial number item number and full description: (b)(6) - equinoxe reverse tray adapter plate tray, (b)(6) - rs expanded glenosphere 42mm, +4mm offset.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been due to disassembly of the humeral liner from the humeral tray.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined, as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18109654
Report Number1038671-2023-02743
Device Sequence Number8051362
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight113 KG
Patient RaceWhite